VOL. 7 · NO. 4 | October, 1955
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 7 (4), (October, 1955)
No abstract available
Articles
Shoji MAEHARA
J. Math. Soc. Japan 7 (4), 323-344, (October, 1955) DOI: 10.2969/jmsj/00740323
KEYWORDS: 02.0X
No abstract available
Shigeru ISHIHARA
J. Math. Soc. Japan 7 (4), 345-370, (October, 1955) DOI: 10.2969/jmsj/00740345
KEYWORDS: 53.1X
No abstract available
Morio OBATA
J. Math. Soc. Japan 7 (4), 371-388, (October, 1955) DOI: 10.2969/jmsj/00740371
KEYWORDS: 53.1X
No abstract available
Tadashi TANAKA
J. Math. Soc. Japan 7 (4), 389-393, (October, 1955) DOI: 10.2969/jmsj/00740389
KEYWORDS: 56.0X
No abstract available
Gaisi TAKEUTI
J. Math. Soc. Japan 7 (4), 394-408, (October, 1955) DOI: 10.2969/jmsj/00740394
KEYWORDS: 02.0X
No abstract available
Back to Top